Psychiatrist appointment today

Went to see my psychiatrist today for a follow up. We decided to increase my Effexor. He added 37.5 more. I already take 75mg. He also increased my Xanax to 0.5mg. He says 0.25 it’s too low and he keeps reassuring me that I am not going to get addicted. Of course I don’t believe him because I have heard so many horror stories. I’m still willing to take it. He also says that if my Effexor continues to make my pupils huge that we might have to consider changing it..... which sucks because I’m a way i feel like is helping and I have no side effects other that the huge pupils that come and go throughout the day. I look like this 😳 I’m willing to try anything to get rid of this Depersonalization/derealization.

Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

7 Replies

oldestnewest
  • That's a reasonable increase to try for Effexor, give it a go. And the 0.25 xanax increase it small but as long as you don't take more than you should or abuse it you won't become addicted

  • You will get there! 😃

  • I was reading your post a couple of weeks ago thinking about the depersionation and remembered how sucky it was when I went through it and now I can say it's back it's been almost a week that I have been feeling not myself and everything feels fake like I'm in a dream and I can't seem to get back to Reality. Is there any tips or suggestions how I can over come this feeling?

  • Well I have been like this for 8 months now. The only thing that has finally helped a bit is medications. Xanax and Effexor. I’m just ridding this wave or unreality nightmare until my brain decides to come back to reality. I also forced myself to do everything like normal even when I feel horrific. You have to train your brain to be normal again. Time is my best friend

  • I'm on Zoloft and that's it a few weeks ago I wasn't feeling this way and all of a sudden its there I don't know what to do because I'm a real anti pill person i dont like taking zoloft but it seems to be the only med to help my anxiety. I still do things for the most part but this is making it harder. I lost my job 4 months ago because i couldnt go to work because my anxiety was to bad now the anxiety is getting better but the depersionation is at full force. Seems like I'm stoned or something I don't get it because if it's a part of anxiety then why would it be bothering me if my anxiety is better don't makes since..

  • I was just wondering how you were doing Hoping Cat, and then I saw your post. Any improvement is better than none. If I was allowed to take Xanax and it worked, I'd take it!

    Wishing you all the best :)

  • 5 mg is nothing really.. the combo of the two should help.... 100 mg`s of anything should do the trick. getting addicted is up to you..its all between the ears if you have an addictive personality well then your going to love what these pills do for you and not want to give it up... But its supposed to be a short term thing for most people... Fix the problem (whatever that is) get your strength back and stop.... or cut down on the pills... has your shrink got to the root cause of your anxiety yet...just wondering. much love be safe...

You may also like...